Published articles

Published articles 1 records found  Search took 0.01 seconds. 
1.
8 p, 381.8 KB Periodic solutions of second order Hamiltonian systems / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba(Algeria). Department of Mathematics)
We provide sufficient conditions for the existence of periodic solutions of the second order Hamiltonian system −x′′ − λx = εV ′x (t, x), where ε is a small parameter, x ∈ R and V (t, x) is 2π-periodic in t. [...]
2013 - 10.1080/14689367.2013.781133
Dynamical Systems. An International Journal, Vol. 28 Núm. 2 (2013) , p. 214-221  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.